# SDR FXTA202000520001

- Difficulty date: March 18, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N772BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5416
- Aircraft time: 769 hours, 1,539 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 13102123
- Condition: Deformed
- Location: Lt Wing
- Part time: 769 hours, 1,539 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, NOTICED TKS WING PANEL TOP SEALANT SEPARATED FROM SKIN ON INBOARD SECTION OF PANEL. UPON INVESTIGATION IT WAS DETERMINED THAT PANEL TANK HAD DEFORMED FROM OVER PRESSURIZATION.
